# SDR FDEA2020071761532

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER NUT PLATE STRIP WAS CORRODED, BS 1681.8, LBL 39.   REMOVED AND REPLACED THE FLOORBEAM LWR NUTPLATE STRIP IAW  SRM 51-40-02, AND DWG 146N5693, REV C.
